DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/3455

Title: ON QUASILINEARIZATION TECHNIQUE FOR MILDLY NON-LINEAR PROBLEMS
Authors: PADUKONE, GD
KONERU, SR
Issue Date: 1983
Publisher: ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 95(1), 106-109
URI: http://dx.doi.org/10.1016/0022-247X(83)90138-5
http://dspace.library.iitb.ac.in/xmlui/handle/10054/3455
http://hdl.handle.net/10054/3455
ISSN: 0022-247X
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback